# SDR 96ZZZX4286

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B663
- Condition: Out Of Balance
- Location: Armature
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PUMP ARMATURE OUT OF BALANCE.
